In this paper, we used Henstock–Kurzweil–Pettis integral instead of classical integrals. Using fixed point theorem and weak measure of noncompactness, we study the existence of weak solutions of boundary value problem for fractional integro-differential equations in Banach spaces. Our results generalize some known results. Finally, an example is given to demonstrate the feasibility of our conclusions.
H. A. H. Salem, On the nonlinear Hammerstein integral equations in Banach spaces and application to the boundary value problem of fractioanl order, Math. Comput. Model. 48 (2008), 1178–1190.10.1016/j.mcm.2007.12.015)| false
H. A. H. Salem and M. Cichoń, On solution of fractional order boundary value problems with integral boundary conditions in Banach spaces, J. Funct. Spaces and Appl. vol. 2013, Article ID 428094, 13 pages.
M. Cichoń and I. Kubiaczyk, Existence theorem for the Hammerstein integral equation, Discuss. Math. Differ. Incl. 16 (1996), 171–177.
R. P. Agarwal, V. Lupulescu, D. O’Regan and G. Rahman, Weak solutions for fractional differential equation as in nonreflexive Banach spaces via Riemann–Pettis integrals, Math. Nachr. 289(4) (2016), 395–409.
R. P. Agarwal, V. Lupulescu, D. O’Regan and G. Rahman, Weak solutions for fractional differential equation as in nonreflexive Banach spaces via Riemann–Pettis integrals, Math. Nachr. 289(4) (2016), 395–409.10.1002/mana.201400010)| false
B. L. Li and H. D. Gou, Weak solutions nonlinear fractional integrodifferential equations in nonreflexive Banach spaces, Boundary value prob. 2016 (2016), Art. No. 209.10.1186/s13661-016-0716-2)| false
M. Cichoń, I. Kubiaczyk and A. Sikorska Nowak, The Henstock–Kurwzeil–Pettis integrals and existence theorems for the Cauchy problem, Czechoslovak. Math. J. 54 (2004), 279–289.10.1023/B:CMAJ.0000042368.51882.ab)| false
S. B. kaliaj, A. D. Tato and F. D. Gumeni, Controlled convergence theorem for the Henstock–Kurwzeil–Pettis integrals on m-dimensional compact intervals, Czechoslovak. Math. J. 62(1), (2012) 243–255.10.1007/s10587-012-0009-6)| false
The International Journal of Nonlinear Sciences and Numerical Simulation publishes original papers on all subjects relevant to nonlinear sciences and numerical simulation. The journal is directed at researchers in nonlinear sciences, engineers, and computational scientists, economists, and others, who either study the nature of nonlinear problems or conduct numerical simulations of nonlinear problems.